# SDR DLM11020873

- Difficulty date: July 26, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 46,980 hours, 5,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bypass Valve
- Part number: 3989462
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WITH RESIDUAL SMELL IN CREW REST AREA AND HOT SMELL IN COCKPIT LASTED A FEW MINUTES.  RAN ENGINES PER PFHB AT HIGH PWR SETTINGS.  ISOLATED PACKS, NO SMOKE OR UNUSUAL HEAT NOTICED IN CREW REST MODULE.  REMOVED AND REPLACED PACK 1 TURBINE BYPASS VALVE AND WATER SEPARATOR BAG AS PER MM.  REMOVED AND REPLACED PACK 1 RAM AIR DOOR ACTUATOR AS PER MM.  REPLACED ALL 3 PACK WATER SEPARATOR BAGS.  INSPECTED E/E AND AVIONICS COOLING FANS.  NO DEFECTS NOTED.  ALL 3 PACK INDICATIONS NORMAL.
